# SDR YV3R2020050900252

- Difficulty date: March 2, 2020
- Submitted: May 9, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-JM
- Make and model: Robsin R44
- Aircraft serial: 1749
- Aircraft time: 1,699 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 3659
- Condition: Sticks
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4R HAD A STICKY NEEDLE.
